Undecidability of L(F∞) and other lattices of r.e. substructures

Annals of Pure and Applied Logic 32:17-26 (1986)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Laforte, G., see Downey, R.T. Arai, Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):287.
An undecidability theorem for lattices over group rings.Carlo Toffalori - 1997 - Annals of Pure and Applied Logic 88 (2-3):241-262.


Added to PP

36 (#458,158)

6 months
4 (#862,833)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Hiearchies of Boolean algebras.Lawrence Feiner - 1970 - Journal of Symbolic Logic 35 (3):365-374.
A survey of lattices of re substructures.Anil Nerode & Jeffrey Remmel - 1985 - In Anil Nerode & Richard A. Shore (eds.), Recursion theory. Providence, R.I.: American Mathematical Society. pp. 42--323.
On a question of A. Retzlaff.Rod Downey - 1983 - Mathematical Logic Quarterly 29 (6):379-384.
First-order theories of abstract dependence relations.John T. Baldwin - 1984 - Annals of Pure and Applied Logic 26 (3):215-243.

View all 12 references / Add more references